Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4

Thread: Night Sweats

  1. #1
    G-S Guest

    Night Sweats

    Seems every night after a injection (twice a week) I wake up a coupla times sweating so bad it's sickening. I litterally had a puddle of sweat building up on my chest this morning.

    Is this normal? Seems to have been getting worse these last coupla weeks. I am entering wk 7 of SUST500, DECA400...(Dbol for first 5 weeks also).

    Thoughts?

  2. #2
    BE_STRONG is offline Senior Member
    Join Date
    Jan 2002
    Location
    ALABAMA
    Posts
    1,173
    I do the samething! Most of the time, mine is worse if I run at night vs. the morning!! My wife loves to wash sheets everyday!

  3. #3
    TOM2502002 is offline Junior Member
    Join Date
    Feb 2002
    Location
    fl
    Posts
    109
    I hear ya, fria is having me sweat so bad at night I think I just took a shower in my sleep. I dont know what causes it but its part of the game..

  4. #4
    G-S Guest
    Part of the game that sucks. Along with shot pain, SUST Flu, etc...etc...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •